Just started taking sertraline/zoloft two days ago and have noticed the sexual side effects. The main two sexual side effects are weak erection and slightly more difficult to ejaculate. Also when I ejaculate it feels no where near as pleasurable as it usually would. I am just wondering if this is going to go away or get better the longer I take the medication? Because if it's not I may as well quit taking it the now.
I'm a female, so we obviously can't have the exact same problem. However, as far as sexual side effects, when I began taking sertraline, I experienced a very diminished sex drive, as well as difficulty reaching orgasm. This continued for at least a month or two, and then those particular side effects seemed to go away and I felt normal again in that sense. Hope that helps, good luck to you.
hey, I'm going through exactly the same thing! And I never have before, this sertraline is giving me so much more to feel depressed about than ever before. So what happened with you??? Did you stop taking it? Or did you continue? And how long did it take for your libido to get back to "normal" or did it never come back? I'm only 20 and I feel like my sex life has been ruined for the rest of my life now
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Oct 2013 • 2 answers
Updated 25 Sep 2015 • 1 answer
Updated 4 Oct 2016 • 3 answers
Updated 30 Jun 2017 • 2 answers
Updated 8 days ago • 1 answer